This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Serotonin Syndrome Caused by a Clomipramine-Moclobemide Interaction

Article Abstract

Sir: The serotonin syndrome is a toxic reaction attributed to excess brain serotonin. Such a syndrome may be induced by a single serotonergic agent, but most cases involve the combination of 2 agents, either coadministered or successively instituted. The combination of reversible monoamine oxidase inhibitors (RIMAs) and serotonergic agents has been reported to cause a serotonin syndrome, but the patient in 1 case was also treated by other potentially causative agents (L-dopa and bromocriptine4) and the remaining 2 patients had ingested massive doses of both moclobemide and clomipramine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Depression (MDD)